# SDR IPXA1567345

- Difficulty date: June 7, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1260 S24l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK LOWER FRAME DENTED AT BS 1260 BETWEEN STRINGERS 24R AND 24L IN MULTIPLE AREAS.  FABRICATED AND REPLACED FRAME.
